Free Homeopathy Journal Homeopathic Medicine Discussion Forums Homeopathy seminar Calendar Homeopathy Audio Lectures Video Lectures Free Homeopathy Books Download Homeopathic Crosswords

Aggravation after over-dosing with Lycopodium



Hpathy Ezine, March, 2011 | Print This Post Print This Post |

Aggravation after over-dosing with Lycopodium

Posted by: Harinder Singh Bhangoo

Dr. B
My son (27) seems to be suffering from problem of over-medication of lycopodium. He was given lycopodium, which I am convinced, was the correct remedy. It was working fine and he was improving. Lyco 10M was repeated about 5/6 times at interval of 2 to 3 months. Thereafter one of the homeopaths adviced that he should take LM0/6 potency. He was asked to take dry dose of 5/6 pills of LM0/6 every day, which he did take for 1 month, one year back. The symptoms present worsened and those which had cured, returned again. Thereafter he tried to antidote with camphor 30. It did not work. Then he tried lyco 6c. There was slight improvement but again it was statusQuo. He tried Nux 30. there was again some improvement, but again statusQuo. Now even the lowest potencies aggravate the symptoms. The over-madication has not produced any new symptoms, but it has made him overly sensitive to lycopodium remedy. What should he do?


Hello. and sorry to hear about your son’s problem. There are other remedies that can be used to antidote lycopodium, such as Pulsatilla and Causticum. However, I do not have enough information on the case to advise the best way forward. In some cases, when you have such a response to a remedy, this may be because there is “an obstacle to cure”, something in the case that prevents your son to self-heal. This could be nutrition, drug toxicity or the need for a new remedy. My suggestion would be to see our homeopath again and ask him for a clear explanation and a plan.

Thierry Clerc

Thierry Clerc LCPH, MSc practices homeopathy in Cambridge (England). He is a graduate of the College of Practical Homeopathy (London). Prior to this, he enjoyed a successful career as an executive in the telecommunications industry. When fate hit him with a severe bout of arthritis, he went back to France to see his old homeopath, and after prompt cure, decided to study and become one!

Comments

  1. Praveen Chandra

    January 10, 2012

    What were the results of the overdose?

  2. Natasha

    February 14, 2012

    Hi Thierry,

    My mother took Lypodium 200c twice a day for a week and it has aggravated her symptoms. She cannot sleep at night. Has restlessness, lost confidence, has burning sensation in her abdomen, loud rumbling sounds and emptiness in her stomach.

    What’s the best antidote for this?

    • Thierry Clerc

      February 14, 2012

      Dea Natasha,
      Sorry to hear about your mother issue. You can try giving back Lycopodium 200C dissolved in a big glass of water, and drank slowly – this is actually how I prescribe most of the time now as this significantly reduces the likelihood of aggravation (for more info on this approach, check Elaine’s posting here – http://hpathy.com/homeopathy-papers/the-aggravation-zapper/).

      If this fails, it is worth considering that the body has responded to lycopodium by showing a new symptom picture – or showing what needs to be cured: all of the symptoms seem to point to digestive issues, and maybe an infection or an issue with your mom’s diet – while Lycopodium cover a lot of the symptoms, you could look at other big remedies, like Arg-Nit, China, Nux-Moshata or Carbo-Veg… in that case, it is worth having your mom’s case taken in detail and analysed.

Add a comment

You must be logged in to comment.